# SDR TRAX200800501

- Difficulty date: April 8, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 12,312 hours, 10,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - 2123 - UPPER INTERCOSTAL FRAME (JUST FWD OF FS 280.0) IS CRACKED AT CUTOUT FOR ESCAPE HATCH LEFT AFT HINGE POINT.  ACCESSED STIFFENER ATTACHED TO UPPER INTERCOSTAL FRAME FWD OF FS 28 AT LOCATION OF EDGE DAMAGE IN CUT-OUT OF FRAME FOR ESCAPE HATCH LEFT HINGE POINT.  VISUAL INSPECTION FOUND NO CRACK.  FOUND SMALL AREA OF EDGE DAMAGE, BLENDED A MAXIMUM OF .003".  FOUND TO BE WITHIN SERVICEABLE LIMITS IAW CRJ 200 SRM 53-00-00 PAGE 102 FIG 101.  REQ NDT C/W HFEC OF BLENDED AREA IAW CRJ 200 NDTM 51-20-06:  NO DEFECTS NOTED.  REINSTALLED FRAME STIFFENER IAW CRJ SRM 51-42-06.  SUPPLEMENTAL SDR CLOSED 4/17/08.
